Show simple item record

dc.contributor.authorVeliev, Oktay A.
dc.date.accessioned2016-12-20T15:16:39Z
dc.date.available2016-12-20T15:16:39Z
dc.date.issued2007
dc.identifier.citationVeliev, O. A. (2007). Non-self-adjoint sturm–liouville operators with matrix potentials. Mathematical Notes, 81(4), 496-506. http://dx.doi.org/10.1134/S0001434607030200en_US
dc.identifier.issn0001-4346
dc.identifier.issn1573-8876
dc.identifier.urihttp://dx.doi.org/10.1134/S0001434607030200
dc.identifier.urihttp://hdl.handle.net/11376/2816
dc.descriptionVeliev, Oktay A. (Dogus Author)en_US
dc.description.abstractWe obtain asymptotic formulas for non-self-adjoint operators generated by the Sturm–Liouville system and quasiperiodic boundary conditions. Using these asymptotic formulas, we obtain conditions on the potential for which the system of root vectors of the operator under consideration forms a Riesz basis.en_US
dc.language.isoengen_US
dc.publisherPleiades Publishingen_US
dc.relation.isversionof10.1134/S0001434607030200en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectSturm–Liouville Operatoren_US
dc.subjectNon-Self-Adjoint Operatoren_US
dc.subjectQuasiperiodic Boundary Conditionen_US
dc.subjectRiesz Basisen_US
dc.subjectRoot Functionen_US
dc.subjectJordan Chainen_US
dc.subjectBessel Operatoren_US
dc.titleNon-self-adjoint sturm–liouville operators with matrix potentialsen_US
dc.typearticleen_US
dc.relation.journalMathematical Notesen_US
dc.contributor.departmentDoğuş Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.authorIDTR55504en_US
dc.identifier.volume81en_US
dc.identifier.issue4en_US
dc.identifier.startpage496en_US
dc.identifier.endpage506en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record